# SDR 95ZZZX6955

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7216
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Defective
- Location: Mast Moment
- Part time: 126 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER UNRELIABLE AND INTERMITTENTLY WILL NOT CALIBRATE.  UNIT WAS OVERHAULED IN JULY, 1995, STILL UNDER WARRANTY.
